Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 380530, 22 pages
http://dx.doi.org/10.1155/2011/380530
Research Article

Stability, Bifurcation, and Chaos in N-Firm Nonlinear Cournot Games

1Department of Economics, Chuo University, 742-1 Higashi-Nakano, Hachioji, Tokyo 192-0393, Japan
2Department of Systems and Industrial Engineering, University of Arizona, Tucson, AZ 85721-0020, USA

Received 10 June 2010; Revised 10 November 2010; Accepted 6 January 2011

Academic Editor: Weihong Huang

Copyright © 2011 Akio Matsumoto and Ferenc Szidarovszky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Akio Matsumoto and Ferenc Szidarovszky, “Stability, Bifurcation, and Chaos in -Firm Nonlinear Cournot Games,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 380530, 22 pages, 2011. https://doi.org/10.1155/2011/380530.